# SDR IPXA12171197

- Difficulty date: January 4, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,863 hours, 5,386 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bullnose
- Part number: A5796065007
- Part serial: FH1257
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  RIGHT WING OTBD FLAP INBD BULLNOSE IS CHAFED.  ACCOMPLISHED REPAIR IAW EO A300-5750-45757-A, PARA 6A AND STA-SA EA 300-5750-01-A3637, REV I/R.
